# SDR AALA202505195653

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 29,416 hours, 11,630 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN OPEING THE 4L DOOR IS STIFF / STICKY. MAINTENANCE CLEANED AND LUBRICATED THE DOOR MECHANISM PER AMM 53-13-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
